MathSciNet Relay Station
MathSciNet bibliographic data
MR2421340 35L70 (35L20)
Zhang, Zhi-Fei; Yao, Peng-Fei Global smooth solutions of the quasi-linear wave equation with internal velocity feedback. SIAM J. Control Optim. 47 (2008), no. 4, 2044–2077.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement